# SDR CA960524012

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Wiring
- Condition: Broken
- Location: #4 Eng Vib Ckt
- Part time: 3,447 hours
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

(CAN)#4 ENGINE VIBRATION INDICATION WENT UP TO 1.3. NO VIBRATION FELT IN POWER LEVER. POWER REDUCED AND VIBRATION INDICATION DROPPED TO NORMAL. BROKEN WIRE REPAIRED.
